Side Effects

I don’t know if my expectations of my prescription are overly high or what, but why can’t I just feel good? The Viibryd is great as far as my mental health, but physically it’s taking a toll. I passed out almost immediately after work last night until The Sweetness woke me up to eat at 9, I fell back asleep by 11, but woke up throwing up around 3am. I had fever, shakes, nausea and finally throwing up.

The Sweetness, being the amazing partner he is, always takes care of me. Gets me some water when I’m done and looks it up online for me because he knows I’m a bit of a hypochondriac when I’m sick. I always think I’m going to die when I’m sick, so that just turns into being sick from anxiety and then I’m just screwed. I managed to sleep on the couch from 4-7, so I think I must have gotten 12 hours of sleep. Finally. The last few days I’ve only been able to sleep in 2 hour stints.

I’m going to stick it out with Viibryd for now because I really need the stability right now, even at the price of sleep and keeping my dinner. From what the reviews online say, the side effects are supposed to drop off after several weeks also, so I’m hoping that will happen in my case. If after a few months, I still have the side effects, I think I’ll ask for something else. I kind of feel like a prima-donna to my doctor though, rejecting pill after pill. Is it too much to expect a medication to make you feel normal yet not sick?

~ by accordingtoleanne on September 7, 2012.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

 
%d bloggers like this: